Об одном Т идеале алгебры Мальцева

В.Т. Филиппов

Sibirskij matematiceskij zurnal (1988)

  • Volume: 29, Issue: 3, page 148-155
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Филиппов, В.Т.. "Об одном Т идеале алгебры Мальцева." Sibirskij matematiceskij zurnal 29.3 (1988): 148-155. <http://eudml.org/doc/62989>.

author = {Филиппов, В.Т.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {variety; Mal'tsev algebras; nilpotent; mutants},
language = {rus},
number = {3},
pages = {148-155},
publisher = {Izd. AN SSSR},
title = {Об одном Т идеале алгебры Мальцева},
url = {http://eudml.org/doc/62989},
volume = {29},
year = {1988},

AU - Филиппов, В.Т.
TI - Об одном Т идеале алгебры Мальцева
JO - Sibirskij matematiceskij zurnal
PY - 1988
VL - 29
IS - 3
SP - 148
EP - 155
LA - rus
KW - variety; Mal'tsev algebras; nilpotent; mutants
UR - http://eudml.org/doc/62989
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.